# SDR AALA2009012000003

- Difficulty date: January 20, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT NUMBER ONE DOOR SLIDE CAME OUT OF HOUSING AND DID NOT INFLATE.  REPLACED POWER ASSIST BOTTLE FOR RIGHT NUMBER ONE DOOR SLIDE.
